# SDR CA090409003

- Difficulty date: April 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 14,028 hours
- Engine: Cont O200A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Low Pressure
- Location: Engine
- Part time: 13,429 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FAILURE ON APPROACH REPORTED BY PILOT, SUSPECT LOW FUEL.  INVESTIGATING IF OTHER FACTORS CONTRIBURTED TO LOW FUEL CONDITION.  ACFT FUEL DELIVERY AND STORAGE SYS INSPECTED NO ABNORMALITIES FOUND.  ACFT FUEL QUANTITY INDICATION SYS VERIFIED ACCURATE AND CORRECT.  TOTAL FUEL REMOVED FROM ACFT, LT AND RT TANKS, WAS 2.16 GALLONS.  ACFT FILLED AND GROUND RUN COMPLIED WITH AND ACFT GROUND RUN CORRECT. FUEL STARVATION TO ENGINE CAUSED ENGINE TO STOP AND FUEL STARVATION CAUSED BY LACK OF FUEL ONBOARD OF ACFT.
